arrow
Volume 31, Number 2
Previous Issue Next Issue

Lunji Song, Jing Zhang & Li-Lian Wang

10.4208/jcm.1210-m4094

J. Comp. Math., 31 (2013), pp. 107-136.

Preview Full PDF 1928 23487 Abstract

Xia Wang & Guoliang Xu

10.4208/jcm.1212-m4128

J. Comp. Math., 31 (2013), pp. 137-153.

Preview Full PDF 2202 22970 Abstract

Zhiyong Si, Jian Su & Yinnian He

10.4208/jcm.1210-m3799

J. Comp. Math., 31 (2013), pp. 154-174.

Preview Full PDF 2350 22807 Abstract

Elisabete Alberdi Celaya & Juan José Anza

10.4208/jcm.1212-m3987

J. Comp. Math., 31 (2013), pp. 175-189.

Preview Full PDF 2213 23604 Abstract

Haibao Chen & Yaolin Jiang

10.4208/jcm.1210-m4016

J. Comp. Math., 31 (2013), pp. 190-208.

Preview Full PDF 2037 23662 Abstract

Duanmei Zhou, Guoliang Chen, Guoxing Wu & Xiangyun Zhang

10.4208/jcm.1210-m4082

J. Comp. Math., 31 (2013), pp. 209-220.

Preview Full PDF 2104 23650 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard